# SDR 99ZZZM347

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW NOTICED ELECTRICAL FUMES AND SMELL IN COCKPIT.  CHECKED FLUORESCENT LIGHT BALLASTS FOR COCKPIT GLARESHIELD AND F/E'S OVERHEAD PANEL CHECKED OK.  OPERATED ALL COCKPIT LIGHTS FOR OVER AN HOUR, NO PROBLEMS NOTED.  (M)
